Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this special weather statement at Aug 2, 2012, 4:09 PM EDT for Duplin County, North Carolina. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2012, 4:09 PM EDT (20:09 UTC)
- Expired
- Aug 2, 2012, 5:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Newport/Morehead City, NC
County Duplin County, NC
The radar
The Morehead City radar (KMHX), 81 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1384 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
013
WWUS82 KMHX 022009
SPSMHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
409 PM EDT THU AUG 2 2012
NCZ090-022100-
DUPLIN-
409 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS DUPLIN COUNTY THROUGH 500
PM EDT...
AT 409 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEULAVILLE...OR ABOUT 15 MILES NORTHEAST OF WALLACE...MOVING
SOUTHEAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...BEULAVILLE.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3484 7767 3473 7769 3473 7792 3490 7792
3496 7781 3494 7766
TIME...MOT...LOC 2009Z 028DEG 9KT 3485 7779
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:38 PM EDT, 31 minutes earlier.
Area forecast discussion, Aug 2, 3:38 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 338 PM EDT THU AUG 2 2012 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL MOVE OVER THE AREA TONIGHT...THEN STALL AND WEAKEN FRIDAY. HIGH PRESSURE WILL EXTEND OVER THE AREA FROM OFFSHORE INTO NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 300 PM THU...CURRENT CONVECTIVE ACTIVITY WITH SHRT WV AND SFC CONVERGENCE WILL CONTINUE INTO EARLY EVENING WITH ADDITIONAL DEVELOPMENT TOWARD E AND SE ON OUTFLOWS. CONTINUED SCT/CHC POPS FOR INLAND SECTIONS...AND ADDED ISOLATED/SLGT CHC POPS UNTIL 2 AM AS ISOLATED THREAT WILL CONTINUE WITH SHRT WV MOVING INTO AREA. EXPECT CONVECTIVE DEBRIS TO DISSIPATE OVERNIGHT...AND LIGHT SRLY FLOW SHOULD KEEP MIN TEMPS A FEW DEGS WARMER THAN THIS MORNING...LOWER 70S INLAND TO MID 70S COAST. && .SHORT TERM /FRIDAY/... AS OF 300 PM THU...MODELS AGREE ON SHRT WV STALL OVER AREA AND SHEARING OUT ON FRIDAY...WITH LITTLE CHANGE IN TYPICAL SUMMER-TIME SFC PATTERN. MODELS GENERALLY INDICATING LESS CONVECTIVE COVERAGE THAN TODAY...AND KEPT POPS AT 20% FOR FAVORED AREAS ALONG AND NW OF SEA BREEZE ZONE. MAX TEMPS SIMILAR TO TODAY...LOWER 90S INLAND AND UPR 80S COAST. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... AS OF 315 PM THURS...CONTINUED WITH LITTLE CHANGES TO THE FORECAST OR FORECAST REASONING THROUGH THE LONG TERM. HIGH PRESSURE WILL BUILD BACK IN ALOFT FROM THE WESTERN ATLANTIC. THE BERMUDA HIGH ALSO STRENGTHENS OFFSHORE ALLOWING MOIST SOUTHERLY FLOW TO CONTINUE THROUGH THE EXTENDED. EXPECT ISOLATED TO SCATTERED DIURNAL CONVECTION INLAND AND ALONG THE SEA BREEZE BOUNDARY THROUGH THE WEEKEND. LOW LEVEL THICKNESSES WILL PERSIST AT 1415-1420 METERS...YIELDING TEMPS NEAR CLIMATOLOGY WITH HIGHS IN THE LOW/MID 90S INLAND TO 80S ALONG THE COAST. A FRONTAL BOUNDARY IS PROGGED TO APPROACH THE AREA FROM THE NORTHWEST MON WITH MOIST SOUTHWESTERLY FLOW AND INCREASING LOW LEVEL SHEAR AHEAD OF A ROBUST MID LEVEL SHORTWAVE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MON AFTERNOON/EVENING WITH PWATS AGAIN BUILDING ABOVE 2 INCHES. 12Z OPERATIONAL ECMWF AND GFS INDICATE THE FRONT WILL STALL JUST WEST OF THE REGION ACROSS THE CENTRAL PIEDMONT AND MID ATLANTIC STATES LATE MON THROUGH THURS WHILE AN UPPER TROUGH BECOME RE-ESTABLISHED ACROSS THE EASTERN CONUS. 00Z/12Z ECMWF SUGGEST A SURFACE LOW WILL FORM ALONG THE FRONT TUES NIGHT AND PUSH NE OFF THE MID ATLANTIC COAST WED INTO WED NIGHT. WILL MAINTAIN CHANCE POPS TUES THROUGH THURS WITH THE UPPER TROUGH AND STALLED SURFACE FRONT CONTINUING ACROSS THE REGION WHILE WEAK SHORTWAVES MOVE THROUGH THE FLOW ALOFT. LOW LEVEL THICKNESSES WILL REMAIN AROUND 1415 METERS MON THROUGH THURS HOWEVER GREATER CLOUD COVER AND PRECIP MAY MODERATE TEMPS FROM REACHING ABOVE THE 90 DEGREE MARK EACH DAY. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... SHORT TERM /THROUGH 18Z FRIDAY/... AS OF 115 PM THU...A MID/UPPER LEVEL TROUGH IS DRAPED ACROSS CENTRAL NC CURRENTLY WITH SOME SFC CONVERGENCE EVIDENT ALONG THE EASTERN PIEDMONT. THIS CONVERGENCE ZONE IS LIKELY DUE TO THE TYPICAL SUMMER PIEDMONT TROUGH DEVELOPMENT AS WELL AS LINGERING OUTFLOW BOUNDARY FROM YESTERDAYS CONVECTION. THIS HAS BEEN THE FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS THE WESTERN CWA. THIS ACTIVITY WILL BE SLOW TO MOVE AND WILL LIKELY ONLY IMPACT THE WESTERN MOST TAF LOCATIONS (KPGV/KISO). SO HAVE REFLECTED THIS POTENTIAL IN THE TAFS. WHILE VFR CONDITIONS LOOK FAVORABLE FOR MOST...IF NOT THE ENTIRE TAF PERIOD...ANY THUNDERSTORM THAT DOES PASS OVER THE TAF LOCATIONS WILL LIKELY SEE A DROP IN CIGS/VSBYS BELOW VFR CRITERIA. SHOWER AND THUNDERSTORM ACTIVITY WILL DIMINISH LATER THIS AFTERNOON/EVENING WITH ONLY RESIDUAL CLOUDS LINGERING ACROSS EASTERN NC. WITH SOME CLEARING POSSIBLE...LIGHT WINDS...FEEL FOG/LOW STRATUS MAY DEVELOP EARLY TOMORROW MORNING. THIS WILL SCATTER OUT IN THE MORNING WITH SOME SCU DEVELOPING BY MID DAY FRIDAY. EXPECT SOUTHERLY FLOW TO CONTINUE THROUGHOUT THE TAF PERIOD. LONG TERM /FRIDAY THROUGH TUESDAY/ AS OF 330 PM THURS...PREDOMINANT VFR AVIATION CONDITIONS EXPECTED THROUGH THE EXTENDED. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE IN DIURNAL CONVECTION EACH DAY. SOUTHWESTERLY SURFACE FLOW WILL PERSIST INTO EARLY NEXT WEEK. A FRONTAL BOUNDARY WILL APPROACH FROM THE NORTHWEST MON NIGHT INTO TUES WITH SHOWERS AND THUNDERSTORMS EXPECTED AHEAD OF AND ALONG THE BOUNDARY. && .MARINE... SHORT TERM /THROUGH FRIDAY/... AS OF 3 PM THU...MODELS REMAIN IN DECENT AGREEMENT WITH RETURN OF TYPICAL DIURNAL CYCLE OF S-SW WINDS INCREASING SLIGHTLY LATE AFTN INTO EVENING...DIMINISHING LATE TONIGHT AND FRI MORNING...THEN INCREASING AGAIN FRI AFTN. SPEEDS REMAINING BELOW 15 KT. WW3 CONTINUES TO INITIALIZE ABOUT 1 FOOT TOO HIGH WITH SEAS OVER OUTER PORTIONS...AND LEANED TO PREVIOUS FCST AND SWAN DURING PERIOD FOR HEIGHTS MAINLY 2-3 FT. LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/ AS OF 330 PM WED...GOOD BOATING CONDITIONS EXPECTED SAT AND SUN WITH THE BERMUDA HIGH STRENGTHENING OVER THE WESTERN ATLANTIC BRINGING SLY WINDS ACROSS THE WATERS. SPEEDS WILL RANGE GENERALLY 10-15 KNOTS WITH SEAS 2 TO 3 FT. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND AS WELL. GRADIENT BEGINS TO TIGHTEN LATE SUN AND MON AS FRONTAL SYSTEM APPROACHES FROM THE NW AND EXPECT WINDS TO INCREASE TO AROUND 15-20 KT...MAINLY ACROSS THE NORTHERN AND CENTRAL WATERS. SEAS BUILD ACCORDINGLY TO AROUND 3-5 FT SUN NIGHT TROUGH MON FROM DIAMOND SHOALS NORTH...BUT REMAIN 2 TO 4 FT FOR THE SOUTHERN WATERS. SWAN APPEARED OVERDONE FOR MON INTO TUES SO HEDGED TOWARDS PREVIOUS WAVE FORECAST WITH MINOR TWEAKS. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...JBM NEAR TERM...JBM SHORT TERM...JBM LONG TERM...DAG/SK AVIATION...DAG/SK/LEP MARINE...JBM/DAG/SK
Hazardous weather outlook, Aug 2, 5:04 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 504 AM EDT THU AUG 2 2012 NCZ095-103-104-030915- CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- 504 AM EDT THU AUG 2 2012 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044>047-079>081-090>094-098-030915- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW- 504 AM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 2, 3:22 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
322 PM EDT THU AUG 2 2012
NCZ029-044-045-080-093-022000-
BEAUFORT-CRAVEN-MARTIN-PITT-WASHINGTON-
322 PM EDT THU AUG 2 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS CRAVEN...BEAUFORT...
WASHINGTON...PITT AND MARTIN COUNTIES THROUGH 400 PM EDT...
AT 322 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM JAMESVILLE TO WASHINGTON
PARK TO 6 MILES SOUTHWEST OF VANCEBORO...OR ALONG A LINE EXTENDING
FROM 6 MILES EAST OF WILLIAMSTON TO WASHINGTON TO 14 MILES NORTHWEST
OF NEW BERN...MOVING EAST AT 10 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...VANCEBORO......RIVER
ROAD...JAMESVILLE.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3593 7660 3549 7671 3542 7678 3548 7699
3544 7696 3546 7692 3543 7684 3540 7681
3510 7713 3528 7737 3553 7706 3588 7699
3590 7692 3581 7688 3585 7684 3589 7683
3587 7676 3593 7670
TIME...MOT...LOC 1922Z 280DEG 6KT 3587 7695 3554 7701
3526 7724Special weather statement, Aug 2, 3:45 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
345 PM EDT THU AUG 2 2012
NCZ092-093-022030-
CRAVEN-JONES-
345 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS CRAVEN AND JONES COUNTIES
THROUGH 430 PM EDT...
AT 345 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TRENTON...OR ABOUT 15 MILES SOUTHEAST OF KINSTON...MOVING SOUTHEAST
AT 15 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...TRENTON...
POLLOCKSVILLE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3504 7757 3528 7737 3506 7708 3492 7727
3493 7730 3493 7731 3494 7733 3492 7737
TIME...MOT...LOC 1945Z 310DEG 14KT 3512 7737Special weather statement, Aug 2, 4:00 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
400 PM EDT THU AUG 2 2012
NCZ029-045-022030-
MARTIN-WASHINGTON-
400 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS WASHINGTON AND MARTIN
COUNTIES THROUGH 430 PM EDT...
AT 400 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PLYMOUTH...MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...PLYMOUTH.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3581 7645 3573 7686 3584 7694 3586 7690
3582 7689 3581 7688 3585 7684 3588 7684
3589 7683 3587 7678 3587 7676 3595 7669
3594 7666 3595 7658
TIME...MOT...LOC 2000Z 222DEG 8KT 3583 7680Local storm report, Aug 2, 4:03 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
403 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM TSTM WND DMG 1 NNE KINSTON 35.29N 77.58W
08/02/2012 LENOIR NC 911 CALL CENTER
LENOIR COUNTY 911 REPORTED A TREE DOWN ON A VEHICLE ON
DOCTORS DRIVE NORTH OF KINSTON.
&&
EVENT NUMBER MHX1200420
DAGLocal storm report, Aug 2, 4:06 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
406 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 3 N LA GRANGE 35.35N 77.79W
08/02/2012 E1.00 INCH LENOIR NC 911 CALL CENTER
LENOIR COUNTY 911 RELAYED PUBLIC REPORT OF QUARTER SIZE
HAIL NORTH OF LA GRANGE. TIME BASED ON RADAR.
&&
EVENT NUMBER MHX1200421
DAGSpecial weather statement, Aug 2, 4:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
409 PM EDT THU AUG 2 2012
NCZ090-022100-
DUPLIN-
409 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS DUPLIN COUNTY THROUGH 500
PM EDT...
AT 409 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEULAVILLE...OR ABOUT 15 MILES NORTHEAST OF WALLACE...MOVING
SOUTHEAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...BEULAVILLE.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3484 7767 3473 7769 3473 7792 3490 7792
3496 7781 3494 7766
TIME...MOT...LOC 2009Z 028DEG 9KT 3485 7779The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:03 PM EDT | Special Weather Statement | MHX | Greene | 57 min |
| Aug 2, 12:52 PM EDT | Special Weather Statement | MHX | Greene | 53 min |
| Aug 2, 1:06 PM EDT | Severe Thunderstorm Warning | MHX | Greene, Pitt | 54 min |
| Aug 2, 1:11 PM EDT | Special Weather Statement | MHX | Duplin | 64 min |
| Aug 2, 1:38 PM EDT | Special Weather Statement | MHX | Pitt | 52 min |
| Aug 2, 1:54 PM EDT | Special Weather Statement | MHX | Lenoir | 51 min |
| Aug 2, 2:14 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Greene, Lenoir, Pitt | 61 min |
| Aug 2, 2:27 PM EDT | Special Weather Statement | MHX | Martin | 63 min |
| Aug 2, 3:22 PM EDT | Special Weather Statement | MHX | Beaufort | 38 min |
| Aug 2, 3:45 PM EDT | Special Weather Statement | MHX | Jones | 45 min |
| Aug 2, 4:00 PM EDT | Special Weather Statement | MHX | Washington | 30 min |
| Aug 2, 5:04 PM EDT | Special Weather Statement | MHX | Onslow | 41 min |
| Aug 2, 5:32 PM EDT | Special Weather Statement | MHX | Duplin | 43 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.